Open Access

Generalized selfadjoint operators and their singular perturbations


Full Text

Coming Soon.





Article Information

TitleGeneralized selfadjoint operators and their singular perturbations
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 4, 1-14
MathSciNet MR1942819
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

Yurij M. Berezansky and Johannes Brasche, Generalized selfadjoint operators and their singular perturbations, Methods Funct. Anal. Topology 8 (2002), no. 4, 1-14.


BibTex

@article {MFAT227,
    AUTHOR = {Berezansky, Yurij M. and Brasche, Johannes},
     TITLE = {Generalized selfadjoint operators and their singular perturbations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {4},
     PAGES = {1-14},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=227},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues